PL EN


Preferences help
enabled [disable] Abstract
Number of results
1993 | 45 | 2 | 185-190
Article title

Electroconvulsive shock-induced impairment of spatial learning is aggravated by nifedipine

Content
Title variants
Languages of publication
EN
Abstracts
EN
Chronic electroconvulsive treatment applied immediately after a training session or with a 15 min delay impairs spatial learning and memory in the Morris water maze paradigm, and this impairment is not counteracted, but rather aggravated by co-administration of a calcium channel blocker, nifedipine.
Year
Volume
45
Issue
2
Pages
185-190
Physical description
References
Document Type
communication
Publication order reference
YADDA identifier
bwmeta1.element.element-from-psjc-fb37dfb9-36f9-3762-9d50-d9d22ed12609
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.